# SDR SWAA2019121739664

- Difficulty date: December 5, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,155 hours, 24,145 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 186A200041
- Part serial: IC1216
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL FORWARD SPAR WEB CRACKED ON FORWARD TOP RIB WEB JUST BELOW UPPER FLANGE AT RIB #1 STA. 92.70.  / REPAIRED SPAR WEB IAW EA.
